MathSciNet Relay Station
MathSciNet bibliographic data
MR439751 10C05 (12D15)
Waterhouse, William C. Self-adjoint operators and formally real fields. Duke Math. J. 43 (1976), no. 2, 237–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement